# SDR ASOA2014071110866

- Difficulty date: June 22, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 25,288 hours, 17,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT ANGLE LBL 9 CRACKED.  REMOVED THE LT FLOOR SUPPORT ANGLE IAW SRM 51-42-06-001-001-A01.  LOCATED DRILLED, TREATED, PRIMED AND RESTORED FINISH TO BE NEW SUPPORT ANGLE IAW SRMS 51-40-11-001-001-A01, 51-25-06-001-001-A01 AND 51-25-16-001-001-A01.  INSTALLED THE NEW FLOOR SUPORT ANGLE IA DWG CC670-3319 AND SRM DA162274 51-42-06-001-001-A01.
